# SDR HEEA0015076

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23055430
- Condition: Mismanufactured
- Location: Engine
- Component: 23033185
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  COATING LIFTING ON NR 2 NOZZLE 2ND STAGE TIP PATH.
